# SDR SIMA20180123013

- Difficulty date: January 23, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,733 hours, 25,807 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 CRACKED BETWEEN STR 15R AND 16R. ACCOMPLISHED REPAIR OF FR 23 BETWEEN STR 15R-16R IAW SRM 53-00-04 ITEM 3 AND 51-40-02.
